MathSciNet Relay Station
MathSciNet bibliographic data
MR598681 (83j:46029) 46B20 (60B11)
Schwartz, Laurent Geometry and probability in Banach spaces. Bull. Amer. Math. Soc. (N.S.) 4 (1981), no. 2, 135–141.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement